Alert archive / Iowa / Tornado Warnings in 2010
Tornado Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Apr 6, 2010, 6:59 PM CDT for 4 counties in Iowa. It was in force for 43 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2010, 6:59 PM CDT (23:59 UTC)
- Expired
- Apr 6, 2010, 7:42 PM CDT
- In force
- 43 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
Counties Benton County, IA, Buchanan County, IA, Delaware County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 7:02 PM CDT | FUNNEL CLOUD | Palo, IA | REPORT OF ROTATING WALL CLOUD. RELAYED REPORT. |
| Apr 6, 7:10 PM CDT | TSTM WND GST 53 | Alburnett, IA | TIME ESTIMATED. |
| Apr 6, 7:18 PM CDT | HAIL 0.75 | 3 Nnw Paris, IA | DIME SIZE HAIL. |
| Apr 6, 7:19 PM CDT | FUNNEL CLOUD | 1 S Alburnett, IA | |
| Apr 6, 7:19 PM CDT | FUNNEL CLOUD | Central City, IA | SPOTTER REPORTED A WALL CLOUD WITH ROTATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 6, 2:57 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 554 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 401 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 19.2
The text
As transmitted, in the capitals the NWS used until 2016.
547 WFUS53 KDVN 062359 TORDVN IAC011-019-055-113-070100- /O.NEW.KDVN.TO.W.0003.100406T2359Z-100407T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 659 PM CDT TUE APR 6 2010 THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL BENTON COUNTY IN EAST CENTRAL IOWA... NORTHERN LINN COUNTY IN EAST CENTRAL IOWA... SOUTHEASTERN BUCHANAN COUNTY IN NORTHEAST IOWA... SOUTHWESTERN DELAWARE COUNTY IN NORTHEAST IOWA... * UNTIL 800 PM CDT. * AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR SHELLSBURG...OR 7 MILES SOUTHEAST OF VINTON...MOVING NORTHEAST AT 40 MPH. * THE TORNADO WILL BE NEAR... SHELLSBURG AND PALO AROUND 700 PM CDT... URBANA AROUND 705 PM CDT... CENTER POINT...TODDVILLE...MIDWAY AND ROBINS AROUND 710 PM CDT... LAFAYETTE AND ALBURNETT AROUND 715 PM CDT... TROY MILLS AROUND 720 PM CDT... THIS INCLUDES INTERSTATE 380 IN IOWA BETWEEN MILE MARKERS 27 AND 43. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAIN MAY OBSCURE THE APPROACH OF THE TORNADO. TAKE SHELTER NOW! PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF BALLS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR EASTERN IOWA. && LAT...LON 4255 9135 4215 9137 4199 9202 4219 9200 TIME...MOT...LOC 2359Z 241DEG 36KT 4211 9187 $$ ERVIN
3 follow-up statements
524 WWUS53 KDVN 070013 SVSDVN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 713 PM CDT TUE APR 6 2010 IAC011-070022- /O.CAN.KDVN.TO.W.0003.000000T0000Z-100407T0100Z/ BENTON IA- 713 PM CDT TUE APR 6 2010 ...THE TORNADO WARNING FOR NORTHEASTERN BENTON COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS MOVED OUT OF THE WARNED AREA.! THEREFORE THE TORNADO WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR EASTERN IOWA. LAT...LON 4215 9137 4206 9182 4230 9182 4255 9135 TIME...MOT...LOC 0012Z 245DEG 44KT 4218 9166 $$ IAC019-055-113-070100- /O.CON.KDVN.TO.W.0003.000000T0000Z-100407T0100Z/ DELAWARE IA-BUCHANAN IA-LINN IA- 713 PM CDT TUE APR 6 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHERN LINN...SOUTHEASTERN BUCHANAN AND SOUTHWESTERN DELAWARE COUNTIES... AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED APPROXIMATELY NEAR LAFAYETTE...OR 13 MILES NORTH OF CEDAR RAPIDS...MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... CENTRAL CITY...PARIS AND WAUBEEK AROUND 720 PM CDT... PRAIRIEBURG AND COGGON AROUND 725 PM CDT... RYAN AROUND 730 PM CDT... 9 MILES SOUTHEAST OF TURTLE CREEK PARK AROUND 735 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE IN A TORNADO IS IN A BASEMENT OR INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR OF A BUILDING. THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF BALLS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR EASTERN IOWA. && LAT...LON 4215 9137 4206 9182 4230 9182 4255 9135 TIME...MOT...LOC 0012Z 245DEG 44KT 4218 9166 $$ ERVIN
763
WWUS53 KDVN 070021
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
721 PM CDT TUE APR 6 2010
IAC019-055-113-070100-
/O.CON.KDVN.TO.W.0003.000000T0000Z-100407T0100Z/
DELAWARE IA-BUCHANAN IA-LINN IA-
721 PM CDT TUE APR 6 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN LINN...SOUTHEASTERN BUCHANAN AND SOUTHWESTERN DELAWARE
COUNTIES...
AT 717 PM CDT...A ROTATING FUNNEL CLOUD WAS REPORTED. THIS TORNADO
WAS LOCATED APPROXIMATELY NEAR CENTRAL CITY...OR 15 MILES NORTH OF
CEDAR RAPIDS...MOVING NORTHEAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL THE SIZE OF GOLF
BALLS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN IOWA.
&&
LAT...LON 4231 9136 4229 9137 4215 9137 4210 9166
4233 9168 4255 9135
TIME...MOT...LOC 0021Z 252DEG 45KT 4220 9151
$$629
WWUS53 KDVN 070042
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
742 PM CDT TUE APR 6 2010
IAC019-055-113-070052-
/O.CAN.KDVN.TO.W.0003.000000T0000Z-100407T0100Z/
DELAWARE IA-BUCHANAN IA-LINN IA-
742 PM CDT TUE APR 6 2010
...THE TORNADO WARNING FOR NORTHEASTERN LINN...SOUTHEASTERN BUCHANAN
AND SOUTHWESTERN DELAWARE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING A TORNADO HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE TORNADO WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR EASTERN IOWA AND NORTHWEST ILLINOIS.
LAT...LON 4231 9136 4229 9137 4215 9137 4210 9166
4233 9168 4255 9135
TIME...MOT...LOC 0042Z 252DEG 45KT 4228 9117
$$
ERVINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:09 PM CDT, 3 hours 50 minutes earlier.
Area forecast discussion, Apr 6, 3:09 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 309 PM CDT TUE APR 6 2010 .SYNOPSIS... 12Z UA ANALYSIS HAS A STRONG EXTRATROPICAL CYCLONE OVER NEBRASKA WITH A H85 WARM FRONT RUNNING INTO LOWER MICHIGAN. AN H85 COLD FRONT RAN FROM THE UPPER LOW INTO EASTERN NEW MEXICO. A STRONG LLJ OF 40-55 KTS RAN FROM TEXAS INTO THE OHIO VALLEY. SATELLITE SHOWED PLENTY OF LOW TO MID LEVEL CLOUDS ASSOCIATED WITH THE SFC AND UPPER FRONTS. SATELLITE TRENDS THROUGH MID AFTERNOON INDICATE CONVECTIVE TEMPERATURES HAVE BEEN REACHED IN THE WARM SECTOR. 18Z SFC PLOT INDICATED THE LOW NEAR KOMA WITH THE WARM FRONT RUNNING ROUGHLY ALONG HIGHWAY 30. DEW POINTS IN THE WARM SECTOR WERE IN THE 60S WITH 50S NORTH OF THE WARM FRONT. && .DISCUSSION... RUNNING BEHIND SO DISCUSSION WILL BE BRIEF. NEWLY ISSUED CONVECTIVE WATCH LOOKS REASONABLE GIVEN THE CURRENT SHORT RANGE TRENDS. CONVECTION TO INITIATE IN THE WARM SECTOR LATE AFTERNOON/EVENING AND WILL LIKELY CONCENTRATE NEAR/ALONG THE FRONT AS THE SFC WAVE MOVES THROUGH. HIGHEST POPS TO BE OVER ROUGHLY THE NORTHWEST HALF OF THE CWFA. CONVECTION LIKELY TO BE DISCRETE CELLS THAT WILL PROBABLY EVOLVE INTO ONE OR MORE LINEAR MCS EVENTS. POTENTIAL FOR TRAINING IS THERE SO LOCALLY HEAVY RAIN IS POSSIBLE. THERE WAS HEAVY RAIN LAST NIGHT BUT IT WAS QUITE LOCALIZED. THEREFORE...HAVE DECIDED NOT TO ISSUE A NEW FLASH FLOOD WATCH. MODELS INDICATE THE SFC WAVE WILL MOVE ACROSS THE SOUTHERN PART OF THE CWFA LATE TONIGHT/WEDNESDAY WITH DEFORMATION ZONE PRECIPITATION OCCURRING DURING THE DAY WEDNESDAY. THERE IS A POSSIBILITY OF ONGOING SEVERE EARLY WEDNESDAY MORNING BUT THE SEVERE THREAT SHOULD BE SHORT LIVED ONCE THE SFC WAVE MOVES EAST OF THE AREA. PRECIP TO CONTINUE WEDNESDAY EVENING AND END BEFORE DAWN THURSDAY AS THE BETTER FORCING MOVES EAST OF THE AREA. THURSDAY THROUGH SATURDAY...DRY AND QUIET CONDITIONS WILL BE SEEN WITH A GRADUAL WARMING TREND. SATURDAY NIGHT ON...MODELS PUSH ANOTHER COLD FRONT THROUGH THE AREA. ATTM THE MODELS HAVE THE FRONT DRY AS MOISTURE IS LIMITED. SAID FRONT THEN STALLS OUT ACROSS THE SOUTHERN PART OF THE CWFA BY SUNDAY MORNING. ELECTED TO GO DRY ON SUNDAY AS MOISTURE IS STILL LIMITED. HOWEVER...HAVE GONE WITH SCHC TO CHC POPS FROM SUNDAY NIGHT ON AS BETTER MOISTURE SLOWLY MOVES BACK INTO THE AREA. ...08... && .AVIATION... LOW PRESSURE WILL MOVE EAST REACHING ILLINOIS AFTER MIDNIGHT TONIGHT. THIS WILL FOCUS SHOWERS AND THUNDERSTORMS OVER THE TAF SITES ON AN OCCASIONAL BASIS THROUGH TONIGHT. WITH RAIN FOLLOWING MUCH OF THE DAY WEDNESDAY. EXPECT VFR PRIOR TO STORMS EXCEPT AT DBQ WHERE LOW STRATUS WILL STILL BE LIKELY THROUGH THE NIGHT. WIND GUSTS OVER 40 KTS AND HAIL ARE LIKELY IN THUNDERSTORMS THROUGH 08Z. WINDS WILL BE INITIALLY GUST SOUTH AT 15 TO 25 KTS THIS EVENING...BUT WILL BECOME NORTHEAST AT 10 TO 15 KTS AFTER MIDNIGHT. LOW IFR TO IFR CIGS ARE EXPECTED WEDNESDAY WITH RAIN. ...ERVIN... && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE.
Hazardous weather outlook, Apr 6, 5:16 AM CDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 516 AM CDT TUE APR 6 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071030- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 516 AM CDT TUE APR 6 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS MAINLY ALONG AND NORTH OF INTERSTATE 80 THIS MORNING WILL BRING THE POTENTIAL FOR ISOLATED LARGE HAIL. IN ADDITION... SOME AREAS MAY SEE SEVERAL ROUNDS OF STORMS RESULTING IN LOCALLY HEAVY RAINFALL OF 1 TO 2 INCHES... AND THE THREAT FOR FLASH FLOODING. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER PORTIONS OF CENTRAL AND SOUTHERN IOWA MID AFTERNOON IN ADVANCE OF A COLD FRONT. THE STORMS WILL MOVE EASTWARD ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND TONIGHT BRINGING A THREAT FOR LARGE HAIL AND DAMAGING WINDS. THERE IS ALSO THE POTENTIAL FOR ISOLATED TORNADOES WEST OF THE MISSISSIPPI RIVER AND SOUTH OF HIGHWAY 30 BETWEEN 4 PM AND 9 PM. THE STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN A SLIGHT RISK FOR SEVERE WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 6, 5:34 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 534 PM CDT TUE APR 6 2010 IAZ051>053-063>065-076-077-087-088-070100- BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-KEOKUK-WASHINGTON-JEFFERSON- HENRY IA- INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA... MARENGO...IOWA CITY...TIPTON...SIGOURNEY...WASHINGTON... FAIRFIELD...MOUNT PLEASANT 534 PM CDT TUE APR 6 2010 ...SEVERE THUNDERSTORMS DEVELOPING AND HEADED TOWARD EASTERN IOWA... SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE DEVELOPING IN SOUTH CENTRAL IOWA AND WILL MOVE QUICKLY NORTHEAST AT 50 MPH. THESE STORMS ARE EXPECTED TO IMPACT AREAS FROM VINTON AND CEDAR RAPIDS...ON SOUTH THROUGH THE SIGOURNEY AND WASHINGTON AREAS THROUGH 8 PM CDT. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE IN THE STRONGEST STORMS. HEAVY RAIN...SMALL HAIL AND GUSTY WINDS ARE LIKELY IN EVERY STORM. IF STORMS APPROACH YOUR LOCATION...TAKE SHELTER IMMEDIATELY. 12
Local storm report, Apr 6, 5:53 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
553 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 5 N INDEPENDENCE 42.54N 91.89W
04/06/2010 E70 MPH BUCHANAN IA EMERGENCY MNGR
REPORT OF TWO SEMI TRUCKS AND TWO CARS BLOWN OFF THE ROAD
NORTH OF INDEPENDENCE ON HIGHWAY 150. WINDS SPEED AND
TIME ARE ESTIMATED.
&&
MIKEZLocal storm report, Apr 6, 6:26 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM HAIL 7 W VINTON 42.16N 92.16W
04/06/2010 M0.75 INCH BENTON IA EMERGENCY MNGR
&&
MIKEZLocal storm report, Apr 6, 6:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 2 N MOUNT AUBURN 42.29N 92.09W
04/06/2010 M1.00 INCH BENTON IA EMERGENCY MNGR
&&
DLFLocal storm report, Apr 6, 6:49 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 PM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL S AURORA 42.62N 91.73W
04/06/2010 M1.00 INCH BUCHANAN IA TRAINED SPOTTER
QUARTER SIZE HAIL COVERING 30 PERCENT OF THE GROUND.
&&
HAASESpecial weather statement, Apr 6, 6:54 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
654 PM CDT TUE APR 6 2010
IAZ040-070045-
BUCHANAN IA-
654 PM CDT TUE APR 6 2010
...THUNDERSTORMS PRODUCING HEAVY RAINS ACROSS BUCHANAN COUNTY...
AT 645 PM CDT THUNDERSTORMS WERE REPEATING ACROSS BUCHANAN COUNTY
PRODUCING HEAVY RAINFALL. DOPPLER RADAR ESTIMATED OVER AN INCH OF
RAIN HAS FALLEN IN PARTS OF THE COUNTY EARLY THIS EVENING. MORE
THUNDERSTORMS WERE TRAINING FROM THE SOUTHWEST AND ANOTHER INCH OR
TWO OF RAINFALL IS LIKELY. BE ALERT FOR FLASH FLOODING.
EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS...AND RISES
IN AREA STREAMS AND CREEKS. MOVE TO HIGHER GROUND IF FLOODING IS
OBSERVED.
&&
LAT...LON 4265 9162 4230 9160 4230 9207 4246 9207
4247 9209 4264 9209 4264 9208
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 10:14 PM CDT | Special Weather Statement | DVN | Benton, Delaware, Dubuque, Jackson, Jones, Linn | 61 min |
| Apr 5, 10:27 PM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 48 min |
| Apr 5, 10:58 PM CDT | Severe Thunderstorm Warning | DVN | Dubuque, Jackson | 62 min |
| Apr 5, 11:13 PM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson | 47 min |
| Apr 6, 3:09 AM CDT | Special Weather Statement | DVN | Benton | 51 min |
| Apr 6, 4:15 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Johnson, Muscatine | 30 min |
| Apr 6, 5:05 AM CDT | Special Weather Statement | DVN | Scott | 55 min |
| Apr 6, 5:17 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Scott | 28 min |
| Apr 6, 6:24 AM CDT | Special Weather Statement | DVN | Jackson, Jones | 51 min |
| Apr 6, 12:37 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 22 hr |
| Apr 6, 12:37 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 22 hr |
| Apr 6, 12:37 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 47 hr |
| Apr 6, 12:42 PM CDT | River Flood Warning | DVN | Clinton, Scott | 7 days |
| Apr 6, 12:42 PM CDT | River Flood Warning | DVN | Iowa, Johnson | 5 days |
| Apr 6, 12:42 PM CDT | River Flood Warning | DVN | Louisa | 4 days |
| Apr 6, 12:42 PM CDT | River Flood Warning | DVN | Lee | 22 hr |
| Apr 6, 4:22 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 53 min |
| Apr 6, 5:15 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 60 min |
| Apr 6, 6:07 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan, Delaware, Dubuque | 34 min |
| Apr 6, 6:18 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 57 min |
| Apr 6, 6:54 PM CDT | Special Weather Statement | DVN | Buchanan | 51 min |
Nearby
Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.